# SDR DALA2025102207706

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,828 hours, 41,763 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO O2 MASK MIC INOP. C/A: R&R'D FO'S 02 BOX OPS CK & LEAK CK GOOD PER AB320 AMM 35-10. (LP: 7372856)
